advertisement
Question
Posted by: Shane | 2007/05/13

VASCULITIS

Hi. I have had vasculitis before and have discovered these spots have re-appeared around my ankles. I am not sure if it is re-occuring or a side effect of Roaccutane 20mg that i am currently on. It is rather uncomforatble and cannot stop scrathing them. Can you please advise on what route of treatment action i take ?

Thanks
Shane

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Shane
This can be one of the more serious side-effects - please inform your doctor!

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement